[Iatrogenic clinically cardiac arrest after administration of nitroglycerin].
Аннотация
This case report highlights the importance of preload in cardiac tamponade, as cardiac arrest with pulseless electrical activity was unintentionally induced after sublingual administration of nitroglycerin in an 83-year-old woman with unrecognised haemopericardium. Cardiac tamponade is a life-threatening condition, as accumulation of fluids in the pericardial sac diminishes preload which can ultimately lead to cardiac arrest. Primary elements in the development of critical haemodynamic tamponade are rate of fluid-accumulation and compensatory mechanisms, mainly tachycardia and vasoconstriction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.